# SDR USAA2013010700020

- Difficulty date: January 5, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 39,614 hours, 16,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8768
- Condition: Failed
- Location: Cabin
- Part time: 4,826 hours, 2,180 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - EMERGENCY CEILING LIGHT ABOVE SEAT NR 1 & SEAT NR 7 INOP.  REPLACED ESPU 10WL IAW A319 AMM 33-51-38.  OPERATIONAL TEST OF EMERGENCY LIGHTS IAW A319 AMM 33-51-0-710-001, TEST OK.
